# SDR CHQA20130502143

- Difficulty date: May 2, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 26,909 hours, 23,625 cycles
- Engine: Rroyce AE3007A13
- Engine time: 27,675 hours, 25,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT IN THE FLIGHT DECK WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT LAMP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
